MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during an esophagogastroduodenoscopy (egd) procedure on (b)(6) 2025.During the procedure, the physician tried to use a gold probe to cauterize a bleeder, but it did not work upon pressing the foot pedal to give the gold probe energy.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the tip was cracked.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf result code c070603 captures the investigation analysis of the tip cracked.Block h11: investigation results- the returned injection gold probe was received for analysis, and it was found during microscope inspection that the distal tip was cracked and had friction marks.In addition, the device did show continuity between the banana plug and the gold band before the cracked section but did not show continuity after the cracked section.The reported event was confirmed.Based on the available information, the investigation findings of distal tip cracked were most likely due to operational factors, the technique used for manipulation, or by the interaction between the injection gold probe and the scope (hitting against a hard surface).This condition could affect the overall performance of the device, leading to failure delivering energy.Once the band is cracked the current cannot pass to the rest of the tip.Therefore, a review and analysis of all available information indicates the most probable cause is adverse event related to procedure.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21859571
Report Number3005099803-2025-01638
Device Sequence Number15433006
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)260416(10)33837299
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0033837299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown